Isomorphic path decompositions of crowns

Tay Woei Shyu, Chiang Lin

Research output: Contribution to journalArticle

4 Citations (Scopus)


For positive integers k ≤ n. the crown Cn,k is the graph with vertex set {a1, a2,...,an, b1, b2,...,bn}and edge set {aibj: 1 ≤ i ≤ n, j = i, i + 1,...,i + k - 1 (mod n)}. In this paper we give a necessary and sufficient condition for the existence of PI decomposition of Cn,k.

Original languageEnglish
Pages (from-to)97-103
Number of pages7
JournalArs Combinatoria
Publication statusPublished - 2003 Apr 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Isomorphic path decompositions of crowns'. Together they form a unique fingerprint.

  • Cite this